Discussions By Condition: Sexual conditions

False negative or something else?

Posted In: Sexual conditions 0 Replies
  • Posted By: azim2010
  • November 29, 2010
  • 06:07 AM

I had unprotected sex with a woman about 3 years ago. About 16 weeks after that I started to have pain in my underarms and in my groin area. Also had night sweats and was very fatigued for about 2-3 weeks. Some days I could not even make it through work it was so bad. I was never hungry and barley ate anything. Then all of a sudden it went away. A few months later I started to get brownish red spots in my mouth that would come and go, and sores in the inside of my noise. Also I started to have chronic sinusitis (I still have that now). Only thing that clears it up for a while is nasal spray, very hot or cold air, when I take long walks, or if I have some kind of mint gum or candy but it only lasts for a while. A year later I started to get canker sores in my mouth and the brownish red ones every once and a while too. I had never had a canker sore in my life. I also started to get very dry skin on my forehead. About 2 months ago I started to have joint pain in my right elbow and it will not go away. I have also had a lot of sinus drainage going down my throat causing sore throats in the last 2.5 years its not funny. Also in the past week maybe 2 I have noticed a lump under my right ear (could be a lymph node).

I went and bought a home access HIV test and took it at 28 or 29 weeks after the last unprotected sex and it came back negative. I would have no problem with the results if it was not for the fact that when I called and put my test number in it said thank you for registering this number and that it was now safe to take the test. I had to call back and get an operator and told her what happened and she said they were having problems with the phones and to just give her the number. She is the one that gave me my negative result. Should I have be concerned about the automated system messing up and possibly messing up my result? What else could this be?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?